MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pro ise analytical unit serial number was (b)(6).The calibration was last performed on 17-apr-2024 and it was acceptable.The qc was within the assigned ranges.There was no indication of a performance issue with the reagent.The alarm trace showed a couple of sample probe: abnormal aspiration alarms.The field service engineer found that ise fluidic lines were dirty.He replaced the preventive maintenance kit parts and cleaned ise fluidic lines.He then did operational and mechanical checks and the instrument performed within specifications.The root cause was due to dirty ise fluidic lines.The service actions (cleaning ise fluidic lines) resolved the issue.No further issues were reported afterward.
 
Event or Problem Description
We received an allegation of questionable ise results for 1 patient plasma sample tested on a cobas pro ise analytical unit compared to a different cobas pro ise analytical unit.Results for the sodium (na) test were affected.Initial result: 150 mmol/l.The physician questioned the result and the samp,e was repeated.Repeat result: 142 mmol/l (tested on another cobas pro ise).The repeat result was deemed to be correct.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19260757
Report Number1823260-2024-01376
Device Sequence Number19484842
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2024
Device Catalogue Number10825468001
Device Lot NumberT73
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown